# SDR DALA2023042103158

- Difficulty date: April 18, 2023
- Submitted: April 22, 2023
- Operation: Air carrier
- Aircraft: N954DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38741
- Aircraft time: 23,148 hours, 11,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3954, AISLE CEILING EXIT SIGN AT OVERWING EXITS FELL AND IS HANGING FROM WIRE. CORRECTIVE ACTION: REINSTALLED EXIT SIGN IAW B737 AMM 33-51. (LP 8779862)
